MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3140
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a generator change procedure for elective replacement indicator.During the procedure, it was noted that the pacemaker header was failing to connect to the lead.The pacemaker was not used.The physician continued with second pacemaker and completed the procedure.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of ¿failure to connect¿ couldn¿t be confirmed.The device was above elective replacement indicator (eri) upon receipt.Device was never implanted.Analysis revealed unsuccessful connection of device is consistent with the type of header that requires the quadripolar lv and two bipolar leads, atrial and right ventricle, that don¿t match the pre-implanted leads.

Brand Name
QUADRA ALLURE CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16309978
Report Number2017865-2023-05241
Device Sequence Number17683673
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public05414734507899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberPM3140
Device Catalogue NumberPM3140
Device Lot NumberP000128529
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer03/26/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown